I have had bronchitis last summer, started experiencing back pain, got diagnosed with bronchitis again. I was given antibiotics and now, 6 days in to the cure Ive started experiencing joint and muscle pain in my legs and arms. The doctor said it was because of the the antibiotics, but Im not sure, and im really worried. Any advice is appreciated, thanks!
problems from diabetes? Avoid sugar. get tested
by: rob d
on: 20th December 11
I have an eating disoder and im really worried because my arm muscles and hand muscles are hurting. Is this because I have an eating disorder or is it because im on the computer alot? My back hurts aswell but maybe its because of my bike or my heavy backpack. Please help!
your not getting as much energy as you need probably, therefore your muscels have no stregnth.
on: 5th November 08
I don’t think anything is broken, but am having serious pain in my arm, hip, and back. I am considering going to a doctor, but don’t want to go over a bruise. Is there any harm in waiting to see if the pain gets worse?
yes, if it ends up a serious injury your employer is going to want to know why you waited so long and you could be denied benefits, go see a doctor asap,,,I have been there, don’t take chances..
by: victor 7707
on: 24th April 10
It’s been 4 months since I felt this pain in my right leg, from my pelvic area down to my calf muscle.
I need an answer because i’m getting worried that this might become a serious illness. Also i noticed that my right calf muscle is smaller than my left. I need to be sure if this pain will be cured. or should i see a physical therapist.. thank you.
on: 1st January 70
My friend took 1050 mg of carisoprodol and then 3 hours later he took 3 pills of 7/325 mg of oxycodone. He and I are worried because he has been throwing up ever since and anything he puts in to his body makes him throw up. This is his first time using any of these drugs, notheless abusing pills. We want to know if we need to get fluids into him and when it will stop.
I’m going to say that the ER is not an option and it’s really his body just rejecting anything. I may note also that he took both of these pills before eating anything.
ER now don’t tell them the cause just say he’s been throwing up…or say someone spiked the punch at a party at worst its electrolyte imbalance and an IV of dextrose and sodium chloride will help allergic reactions will be treated if the symptoms are visible
EDIT: Fine if that’s not an option then definitely just lots of Gatorade even if he throws it up he’lll absorb some! Also opiates have nausea as a side effect. Carisoprodol has a rapid, 30 minute onset of action, with the aforementioned effects lasting for approximately 2–6 hours. Your friend doesn’t sound like he’s dying if he experiences FAINTING, UNCONSCIOUSNESS, HOTHEADEDNESS ER IS A MUST
I should warn you that your assumption could possibly result in harsh outcomes…if he suffers severe internal damage or death guess who is responsible…LIKE I SAID before you should go to the ER and make up a story like I don’t know why he’s acting like this…if they say he’s alright and don’t run further tests he’s alright if they find something more serious you just saved his life…hospitals won’t generally run drug tests unless something worse occurs or gives them reason to believe he is a drug user
on: 7th August 09
My friend took like 1300 mg of carisoprodol and I need to know what to do and if she’ll be okay.
Please, help me.
I’m worried as hell.
The dose is 350mg average… her heart could stop
on: 3rd January 11
My grandma was having really bad back spasms a couple of nights ago, but didn’t want to go to the ER, so she took one of my grandfather’s perscribed Somas
(generic name Carisoprodol ) The next day at work they had a random drug screening. Now she’s worried that it’s going to show up on her test and since she doesn’t have a prescription for it she’ll get in trouble. Does anyone know if one pill of a 300mg Soma would show up on a drug test?
Unless soma is an opiate, then i doubt it will.
drug tests like these are only used for illicit drugs.
and other opiates.
and NO, soma is not an opiate. it is a mild muscle relaxant.
she has nothing to worry about.
if for some reason anything was to show up, she can argue it and they will mandate that she have another test taken within a certain period of time. most likely with her doctor.
but tell her not to worry, it looks like nothing serious.
on: 19th June 06
I recently popped a pimple on my shoulder, and now have deep muscle pain. The pimple has looked the same the last 2 days, very small. There have been MRSA outbreaks in the area. Should I be worried? How long would it take to see a change in the pimple?
please go to see a doctor.
on: 3rd November 07
I was diagnosed with a muscle strain in mid-back and was sent to physical therapy. The muscle was weak from lack of use and when I improved, I was released to continue exercises at home. Due to stressful situations in life and neglecting to do exercises, the strained muscle is now sensitive to touch but doing the exercises does not aggravate it. There is no other symptoms except the pain in that one small area. No fatigue, sleep problems, widespread pain or irritable bowel syndrome. Could this sensitivity be due to weakness and lack of use or fibromyalgia?
on: 1st January 70